Some theorems on polynomials

L. Carlitz

TBD mathscidoc:1701.332121

Arkiv for Matematik, 3, (4), 351-353, 1957.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{l.1957some,
  title={Some theorems on polynomials},
  author={L. Carlitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421407362930},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={4},
  pages={351-353},
  year={1957},
}
L. Carlitz. Some theorems on polynomials. 1957. Vol. 3. In Arkiv for Matematik. pp.351-353. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421407362930.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved